MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event - approximately sometime after 23sep2025 - exact event date is unknown.Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db2203450, model: db-2203-45, serial: (b)(6), batch: 5002773, udi: (b)(4).Product family: dbs-linear leads, upn: m365db2203450, model: db-2203-45, serial: (b)(6), batch: 5002773, udi: (b)(4).Prodfuct family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001669, udi: (b)(4).Product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001666, udi: (b)(4).Product family: dbs-ipg-pc, upn: m365db14320, model: db-1432, serial: (b)(6), batch: 236096, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, serial: na , batch: 36188567, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced an infection at the incision sites on the head where the burr hole covers were implanted.The patient underwent a revision procedure where the full dbs system was explanted.The explanted devices were discarded by the medical facility and were not returned.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced an infection at the incision sites on the head where the burr hole covers were implanted.The patient underwent a revision procedure where the full dbs system was explanted.The explanted devices were discarded by the medical facility and were not returned.Additional information was received that indicated the patient experienced purulent drainage from the right frontal wound.The patient underwent a left frontal wound washout in attempt to prevent explanting the dbs system a few days prior to the explant procedure.The patient was diagnosed with corynebacterium bovis infection.The patient was administered antibiotics.The patient was doing well postoperatively.The correct event date and explant date were also provided.

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23660816
Report Number3006630150-2025-10871
Device Sequence Number21100346
Product Code PJS
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)270402(10)36150611
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number36150611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/18/2025
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale